MathSciNet Relay Station
MathSciNet bibliographic data
MR1704582 (2001a:34131) 34K20 (34K18)
Li, Xiangao; Ruan, Shigui; Wei, Junjie Stability and bifurcation in delay-differential equations with two delays. J. Math. Anal. Appl. 236 (1999), no. 2, 254–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement